Permutability of congruences in varieties with idempotent operations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 33-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a2,
author = {Chajda, Ivan},
title = {Permutability of congruences in varieties with idempotent operations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {33--37},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166423},
zbl = {0768.08006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a2/}
}
TY - JOUR AU - Chajda, Ivan TI - Permutability of congruences in varieties with idempotent operations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 33 EP - 37 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a2/ LA - en ID - AUPO_1991_30_1_a2 ER -
%0 Journal Article %A Chajda, Ivan %T Permutability of congruences in varieties with idempotent operations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 33-37 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a2/ %G en %F AUPO_1991_30_1_a2
Chajda, Ivan. Permutability of congruences in varieties with idempotent operations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 33-37. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a2/